MathSciNet Relay Station
MathSciNet bibliographic data
MR1310633 (95m:35009) 35B05 (35J45 35J60)
de Figueiredo, D. G.; Felmer, P. L. A Liouville-type theorem for elliptic systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 21 (1994), no. 3, 387–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement